| Model Number |
5584009 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a driver used on patient having spinal therapy for t3-l1 scoliosis.It was reported that the end of the torque wrench broke and no longer worked.There were no patient symptoms reported.There ere no further complications reported regarding this event.
Additional Manufacturer Narrative
B5: updated event description.H3: product analysis # 707182450 : part # 5584009, lot # fa12a009 visual and optical inspection confirmed the torx tip of the driver has broken.The remaining tip has been twisted.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received that product had been used in previous scoliosis surgeries.Product came in contact with patient and there was no delay in overall procedure time.